# SDR HALA0700552

- Difficulty date: December 24, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,355 hours, 15,728 cycles
- Engine: Pwa PW4060
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT PIMU MSG T5 CROSS CHECK FAIL A AND B CHANNEL FAULTED LEGS 1-4-16.  CLEANED T5 CONNECTER PIMU BITE CHK OK PER FIM PIMU MSG INDEX PG 620.
